Mathematische Zeitschrift

, Volume 272, Issue 3, pp 839–868

Stratifying derived categories of cochains on certain spaces

Article

DOI: 10.1007/s00209-011-0960-1

Cite this article as:
Shamir, S. Math. Z. (2012) 272: 839. doi:10.1007/s00209-011-0960-1

Abstract

In recent years, Benson, Iyengar and Krause have developed a theory of stratification for compactly generated triangulated categories with an action of a graded commutative Noetherian ring. Stratification implies a classification of localizing and thick subcategories in terms of subsets of the prime ideal spectrum of the given ring. In this paper two stratification results are presented: one for the derived category of a commutative ring-spectrum with polynomial homotopy and another for the derived category of cochains on certain spaces. We also give the stratification of cochains on a space a topological content.

Keywords

Localizing subcategoryThick subcategoryLocalizationSpherical fibration

Mathematics Subject Classification (2000)

55P4318E30

Copyright information

© Springer-Verlag 2011

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of BergenBergenNorway